# SDR USAA920080953

- Difficulty date: April 14, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 20,934 hours, 7,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT NUMBER 0081, AFT FLIGHT ATTENDANT'S FLASHLIGHT IS INOPERATIVE.  REPLACED THE BATTERY IN THE AFT FLIGHT ATTENDANT'S FLASHLIGHT.
